# SDR AALA201806289004

- Difficulty date: June 5, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ATTACH BOLT ON THE NR 11 SLAT TRACK,  RIGHT WING.  REPLACED THE BOLT IAW AMM 27-84-67.
